# SDR HALA0700299

- Difficulty date: July 22, 2007
- Submitted: July 25, 2007
- Operation: Air carrier
- Aircraft: N581HA
- Make and model: Boeing 767-33A
- Aircraft serial: 28141
- Aircraft time: 20,888 hours, 4,066 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Display
- Condition: Malfunctioned
- Location: Wx Radar System
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ETOPS SIGNIFICANT SYSTEM, L. RADAR SYS WILL NOT DISPLAY ON EITHER HSI.  SWITCHED TO R RADAR SYS DISPLAY APPEARS NORMAL.  RESET LEFT WX RADAR SYS C/B OPS CHK OK PER MM 34-43-00.
